# SDR HEEA0011790

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45RP
- Make and model: Bell 206L-1
- Aircraft serial: 45521
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 8000
- Condition: Fluctuates
- Location: Air Speed
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR SPEED NEEDLE FLUCTUATES IN FLIGHT.
